# SDR UIEA2021122102479

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,565 hours, 20,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 9700C1ABF23A
- Part serial: 521151
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE 02 BOTTLE AT L1 LOW PRESSURE --(11 ONBOARD 10 SERVICABLE REMAIN)  ( PORTABLE OXYGEN DISPENSING UNITS (BOTTLE AND MASK) )( TRANS TO MDDR 158713 PER MEL 35-31-01 CAT D.  /  21DEC21 - 1484855 - ITEM# 10 - NGU -  R&R PORTABLE O2 BOTTLE IAW 35-21-01. CLOSED MDDR 158713.  DISP: YK @ 1302Z  )
